# SDR SWAA095512

- Difficulty date: August 24, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 19,423 hours, 11,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT ASSY INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
